Show simple item record

AuthorStadtmüller, Ulrichdc.contributor.author
AuthorThalmaier, Monikadc.contributor.author
Date of accession2018-09-27T10:03:31Zdc.date.accessioned
Available in OPARU since2018-09-27T10:03:31Zdc.date.available
Date of first publication2009dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
Keywordstrong lawsdc.subject
Keywordrandom fieldsdc.subject
Keyworddelayed sumsdc.subject
Keywordsums over rectangular blocksdc.subject
Keywordmoment conditionsdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleStrong laws for delayed sums of random fieldsdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Zahlentheorie und Wahrscheinlichkeitstheorieuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
Source - Title of sourceActa Scientiarum Mathematicarumsource.title
Source - Place of publicationUniv Szeged, Bolyai Institutesource.publisher
Source - Volume75source.volume
Source - Issue3-4source.issue
Source - Year2009source.year
Source - From page723source.fromPage
Source - To page737source.toPage
Source - ISSN0001-6969source.identifier.issn
Suitable communityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000216780600022uulm.identifier.wos


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record